Patient: Hi I’m currently taking 40mg of prozac, 1.5mg of xanax and 30mg of mirtazapine daily for depression & anxiety, I’ve been getting chronic pain throughout my body, tiredness, fatigue, am I able to take a cyclobenzaprine muscle re-laxer?”
Symptoms: I’m extremely tense throughout my upper back, and my body has an over-all soreness to it. I’m hardly able to move, I’m walking like I’m 25 years ahead of my age.
Doctor: Hello,Thanks for choosing “Ask The Doctor” for posting your query.Yes you may take cyclobenzaprine along with the me ntioned psychotropic medications. Only common possible side-effect could be an excessive sedation and for that you should be careful not to drive vehicle and not to operate any heavy machinery. But mostly nothing will happen. In case if excess sedation is an issue, then the dose of xanax may need to be adjusted. Do keep your treating physician about the dosage changes.Hope I am able to answer your concerns.If you have any further query, I would be glad to help you in future.Wish you good health!